| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect clinical code: (b)(4).Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_12.1; -10.50/+1.50/018 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2022.The surgeon reports at one day postoperative; dr.Noted iris pigmentation on the lens in the left eye.Patient was also considered a steroid responder and doctor put the patient on diamox and iop lowering drops.At a later date it was indicated the patient is doing well with good iop; off diamox and good positioning and vision.Lens remains implanted.Cause of the event was reported as user error and the device did not fail to perform as intended.It was noted "doctor rotated lens in sulcus 180 and it caused release of iris pigmentation.He attributed this to inadequate dilation".